# SDR SWAA061044

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 29,625 hours, 24,543 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C26839
- Condition: Leaking
- Location: B-Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, LOST B-SYSTEM HYDRAULIC PRESSURE.  B-SYSTEM HYDRAULIC QUANTITY DROPPED TO 1/4 FULL.  REMOVED AND REPLACED B-SYSTEM HYDRAULIC ELECTRIC DRIVEN PUMP LINE PER MM.
